Eugenio Regazzini

Università degli Studi di Pavia

Publications

Publications

  1. Ester Gabetta, Eugenio Regazzini (2012). Complete characterization of convergence to equilibrium for an inelastic Kac model. JOURNAL OF STATISTICAL PHYSICS, vol. 147, p. 1007-1019, ISSN: 0022-4715, doi: 10.1007/s10955-012-0505-y

  2. Regazzini Eugenio, Spizzichino Fabio (2011). De Finetti?s encounter with martingales. JOURN@L ÉLECTRONIQUE D'HISTOIRE DES PROBABILITÉS ET DE LA STATISTIQUE, vol. 7, p. 1-20, ISSN: 1773-0074

  3. Bonomi A, Bassetti F, Gabrieli P, Beadell J, Falchetto M, Scolari F, Gomulski LM, Regazzini E, Ouma JO, Caccone A, Okedi LM, Attardo GM, Guglielmino CR, Aksoy S, Malacrida AR (2011). Polyandry is a common event in wild populations of the tsetse fly Glossina fuscipes fuscipes and may impact population reduction measures. PLOS NEGLECTED TROPICAL DISEASES, vol. 5, ISSN: 1935-2735

  4. Gabetta E., Regazzini Eugenio (2010). About the gene families size distribution in a recent model of genome evolution. MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 20, p. 1005-1020, ISSN: 0218-2025, doi: 10.1142/S0218202510004519

  5. Regazzini E.,Dolera E.(2010). The Role of the Central Limit Theorem in Discovering Sharp Rates of Convergence to Equilibrium for the Solution of the Kac Equation. THE ANNALS OF APPLIED PROBABILITY, vol. 20, p. 430-461, ISSN: 1050-5164, doi: 10.1214/09-AAP623

  6. Gabetta Ester, Regazzini Eugenio (2010). Central limit theorems for solutions of the Kac equations: speed of approach to equilibrium in weak metrics.. PROBABILITY THEORY AND RELATED FIELDS, vol. 146, p. 451-480, ISSN: 0178-8051, doi: 10.1007/s00440-008-0196-0

  7. E. Regazzini (2009). Convergence to equilibrium of the solution of Kac's kinetic equation. A probabilistic view. BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, vol. 2, p. 175-198, ISSN: 1972-6724

  8. Dolera Emanuele, Gabetta Ester, Regazzini E. (2009). Reaching the best possible rate of convergence to equilibrium for solutions of Kac's equation via central limit theorem. THE ANNALS OF APPLIED PROBABILITY, ISSN: 1050-5164, doi: 10.1214/08-AAP538

  9. Gabetta Ester, Regazzini E. (2009). Central limit theorems for solutions of the Kac equations: speed of approach to equilibrium in weak metrics. PROBABILITY THEORY AND RELATED FIELDS, ISSN: 0178-8051, doi: 10.1007/s00440-008-0196-0

  10. Bassetti Federico, Ladelli Lucia, Regazzini E. (2008). Probabilistic study of the speed of approach to equilibrium for an inelastic Kac model. JOURNAL OF STATISTICAL PHYSICS, vol. 133; p. 683-710, ISSN: 0022-4715, doi: 10.1007/s10955-008-9630-z

  11. Bassetti Federico, Regazzini E. (2008). The unsung de Finetti's first paper about exchangeability. RENDIConti DI MATEMATICA E DELLE SUE APPLICAZIONI, vol. 28; p. 1-17, ISSN: 1120-7183

  12. CARLEN E, GABETTA E, Regazzini E. (2008). Probabilistic investigations on the explosion of solutions of the Kac equation with infinite energy initial distribution. JOURNAL OF APPLIED PROBABILITY, vol. 45; p. 95-106, ISSN: 0021-9002

  13. Ester Gabetta, Regazzini E. (2008). Central limit theorem for the solution of the Kac equation. THE ANNALS OF APPLIED PROBABILITY, vol. 18; p. 2320-2336, ISSN: 1050-5164, doi: 10.1214/08-AAP524

  14. Regazzini E. (2008). de Finetti's contribution to the theory of random functions. INTERNATIONAL JOURNAL OF APPROXIMATE REASONING, vol. 47; p. 387-393, ISSN: 0888-613X, doi: 10.1016/j.ijar.2007.05.016

  15. Barbaini F.,Bassetti F., Regazzini E. , TORRE A. (2007). Giochi di sorte e giochi contro avversari intelligenti: probabilita' ed interazione strategica. INSEGNAMENTO DELLA MATEMATICA E DELLE SCIENZE INTEGRATE, vol. 30 A-B; p. 441-486, ISSN: 1123-7570

  16. Bassetti F., Bodini A., Regazzini E. (2007). Consistency of minimum divergence estimators based on grouped data. STATISTICS & PROBABILITY LETTERS, vol. 77; p. 1298-1302, ISSN: 0167-7152

  17. Bassetti F., Gabetta E., Regazzini E. (2007). On the depth of the trees in the McKean representation of Wild's sums. TRANSPORT THEORY AND STATISTICAL PHYSICS, vol. 36; p. 421-438, ISSN: 0041-1450

  18. Berti Patrizia, Rigo Pietro, Regazzini E. (2007). Modes of Convergence in the Coherent Framework. SANKHYA, vol. 69; p. 314-329, ISSN: 0972-7671

  19. CARLEN E., Gabetta E., Regazzini E. (2007). On the rate of explosion for infinite energy solutions of the spatially homogeneous Boltzmann equation. JOURNAL OF STATISTICAL PHYSICS, vol. 129; p. 699-723, ISSN: 0022-4715

  20. Bassetti F., Bodini A., Regazzini E. (2006). On minimum Kantorovich distance estimators. STATISTICS & PROBABILITY LETTERS, vol. 76; p. 1298-1302, ISSN: 0167-7152

  21. BASSETTI F, Regazzini E. (2006). Asymptotic properties and robustness of minimum dissimilarity of location-scale parameters. THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 50; p. 171-186, ISSN: 0040-585X

  22. Bassetti F., Regazzini E. (2006). Asymptotic properties and robustness of minimum dissimilarity of location-scale parameters. THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 50; p. 151---186, ISSN: 0040-585X

  23. Regazzini E. (2006). LAWS OF LARGE NUMBERS AND RELATED PRINCIPLES: CLASSICAL RESULTS. BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A, vol. 9; p. 89-130, ISSN: 0392-4033

  24. Regazzini E. , Gabetta Ester (2006). Some New Results for McKean's Graphs with Applications to Kac's Equation. JOURNAL OF STATISTICAL PHYSICS, vol. 125; p. 943-970, ISSN: 0022-4715

  25. Bassetti F., Regazzini E. (2005). Asymptotic distribution and robustness of minimum total variation distance estimators. METRON, vol. 1; p. 55-80, ISSN: 0026-1424

  26. Regazzini E. (2005). Probability and statistics in Italy during the First World War. I. Cantelli and the laws of large numbers. JOURN@L ÉLECTRONIQUE D'HISTOIRE DES PROBABILITÉS ET DE LA STATISTIQUE, vol. 1; p. 1-12, ISSN: 1773-0074

  27. Regazzini E. (2005). Laws of large numbers and related principles: preliminary notes. BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A, vol. 8; p. 1-22, ISSN: 0392-4033

  28. Regazzini E. (2005). La probabilità , parte VI, Cap. 35 del Vol VIII di Storia della Scienza. In: Sandro Petruccioli (direttore dell'opera). STORIA DELLA SCIENZA. vol. VIII, p. 271-282, Roma: Istituto dell'Enciclopedia Italiana

  29. Lijoi A. , Regazzini E. (2004). Means of a Dirichlet process and multiple hypergeometric functions. ANNALS OF PROBABILITY, vol. 32; p. 1469-1495, ISSN: 0091-1798

  30. Berti P., Regazzini E. , Rigo P. (2003). Integration with respect to Brownian-like processes. SANKHYA, vol. 65; p. 715-732, ISSN: 0972-7671

  31. Regazzini E. , Lijoi A. ,Pruenster I. (2003). Distributional results for means of normalized random measures with independent increments. ANNALS OF STATISTICS, vol. 31; p. 560-585, ISSN: 0090-5364

  32. Fortini S., Ladelli L., Petris G., Regazzini E. (2002). On mixtures of distributions of Markov chains. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, vol. 100; p. 147-165, ISSN: 0304-4149

  33. Regazzini E. , Guglielmi Alessandra, Di Nunno Giulia (2002). Theory and numerical analysis for exact distributions of functionals of a Dirichlet process. ANNALS OF STATISTICS, vol. 30; p. 1376-1411, ISSN: 0090-5364

  34. Berti P., Regazzini E. , Rigo P. (2001). Strong previsions of random elements. STATISTICAL METHODS & APPLICATIONS, vol. 10; p. 11-28, ISSN: 1618-2510

  35. Regazzini E. , Sazonov V.V. (2001). Approximation of laws of random probabilities by mixtures of Dirichlet distributions with applications to nonparametric Bayesian inference. THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 45; p. 93-110, ISSN: 0040-585X

  36. Berti P., Fortini S., Ladelli L., Regazzini E. , Rigo P. (2000). On parametric models for invariant probability measures. QUADERNI DI STATISTICA, vol. 2; p. 39-57, ISSN: 1594-3739

  37. Fortini S., Ladelli L., Regazzini E. (2000). Exchangeability, predictive distributions and parametric models. SANKHYA. SERIES A, vol. 62; p. 86-109, ISSN: 0581-572X

  38. Regazzini E. , Sazonov V.V. (1999). Approximation of laws of multinomial parameters by mixtures of Dirichlet distributions with applications to Bayesian inference. ACTA APPLICANDAE MATHEMATICAE, vol. 58; p. 247-264, ISSN: 0167-8019

  39. Berti P., Regazzini E. , Rigo P. (1997). Well-calibrated, coherent forecasting systems. THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 42; p. 82-102, ISSN: 0040-585X

  40. Regazzini E. (1999). Old and recent results on the relationship between predictive inference and statistical modelling either in nonparametric or parametric form. In: J.M. BERNARDO; J.O. BERGER; A.P. DAWID; A.F.M. SMITH; EDS.. Bayesian Statistics 6. p. 571-588, NEW YORK: Oxford university press, ISBN/ISSN: 0-19-850485-3

  41. Regazzini E. (1998). An example of the interplay between statistics and special functions. In: Tricomi's ideas and contemporary mathematics. Roma e Torino, 28 novembre-2dicembre, Roma: Atti dei Convegni Lincei. Accademia Nazionale dei , vol. 147, p. 303-320

  42. Regazzini E. , Sazonov V.V. (1997). On the central limit problem for partially exchangeable random variables with values in a Hilbert space. THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 42; p. 656-670, ISSN: 0040-585X

  43. Cifarelli D.M., Conti P.L., Regazzini E. (1996). On the asymptotic distribution of a general measure of monotone dependence. ANNALS OF STATISTICS, vol. 24; p. 1386-1399, ISSN: 0090-5364

  44. Cifarelli D.M., Regazzini E. (1996). De Finetti's contribution to probability and statistics. STATISTICAL SCIENCE, vol. 11; p. 253-282, ISSN: 0883-4237

  45. Fortini S., Ladelli L., Regazzini E. (1996). A central limit problem for partially exchangeable random variables. THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 41; p. 224-246, ISSN: 0040-585X

  46. Regazzini E. (1996). De Finetti's reconstruction of the Bayes-Laplace paradigm. ERKENNTNIS, vol. 45; p. 159-176, ISSN: 0165-0106

  47. Berti P., Regazzini E. , Rigo P. (1996). Brownian-like processes and related stochastic calculus: some preliminary results, p. 1-15

  48. Eaton M.L., Fortini S., Regazzini E. (1993). Spherical symmetry: An elementary justification. JOURNAL OF THE ITALIAN STATISTICAL SOCIETY, vol. 2; p. 1-16, ISSN: 1121-9130

  49. Berti P., Regazzini E. , Rigo P. (1992). Inferenze predittive strategiche. In: Atti della XXXVI Riunione Scientifica della S.I.S. Pescara, 1992, Roma: CISU, p. 51-58

  50. Berti P., Regazzini E. , Rigo P. (1992). Finitely additive Radon-Nikodym theorem and concentration function of a probability with respect to a probability. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 114; p. 1069-1078, ISSN: 0002-9939

  51. Regazzini E. (1992). Concentration comparisons between probability measures. SANKHYA. SERIES B, vol. 54; p. 129-149, ISSN: 0581-5738

  52. Regazzini E. , Petris G. (1992). Some critical aspects of the use of exchangeability in statistics. JOURNAL OF THE ITALIAN STATISTICAL SOCIETY, vol. 1; p. 103-130, ISSN: 1121-9130

  53. Berti P., Regazzini E. , Rigo P. (1991). Coherent statistical inference and Bayes theorem. ANNALS OF STATISTICS, vol. 19; p. 366-381, ISSN: 0090-5364

  54. Cifarelli D.M., Regazzini E. (1990). Distribution functions of means of a Dirichlet process. ANNALS OF STATISTICS, vol. 18; p. 429-442, ISSN: 0090-5364

  55. Berti P., Regazzini E. , Rigo P. (1990). de Finetti's coherence and complete predictive inferences, p. 1-34

  56. Cifarelli D.M., Regazzini E. (1987). On a general definition of concentration function. SANKHYA. SERIES B, vol. 49; p. 307-319, ISSN: 0581-5738

  57. Regazzini E. (1987). de Finetti's coherence and statistical inference. ANNALS OF STATISTICS, vol. 15; p. 845-864, ISSN: 0090-5364

  58. Regazzini E. (1987). On the origins of the concept of exchangeability in probability and statistics. A reminiscence of Bruno de Finetti. RENDIConti DEL SEMINARIO MATEMATICO E FISICO DI MILANO, vol. 57; p. 261-273, ISSN: 0370-7377

  59. Regazzini E. (1987). Probability theory in Italy between the two world wars. A brief historical review. METRON, vol. 45; p. 5-42, ISSN: 0026-1424

  60. Regazzini E. (1985). Finitely additive conditional probabilities. RENDIConti DEL SEMINARIO MATEMATICO E FISICO DI MILANO, vol. 55; p. 69-89, ISSN: 0370-7377

  61. Regazzini E. (1984). Strengthening the conglomerability property of finitely additive probability laws. RENDIConti DI MATEMATICA E DELLE SUE APPLICAZIONI, vol. 4; p. 169-178, ISSN: 1120-7183

  62. Cifarelli D.M., Regazzini E. (1983). Some observations on the use of conjugate initial distributions for exponential families. STATISTICA, vol. 43; p. 415-424, ISSN: 0390-590X

  63. Regazzini E. (1983). Bayesian statistical inference for a nonhomogeneous negative binomial process. METRON, vol. 41; p. 57-76, ISSN: 0026-1424

  64. Regazzini E. (1982). The Benford-Furlan law as a statistical law. STATISTICA, vol. 42; p. 351-370, ISSN: 0390-590X

  65. Cifarelli D.M., Regazzini E. (1981). Sul ruolo dei riassunti esaustivi ai fini della previsione in contesto bayesiano. II parte. (On the role of predictive sufficient statistics in a Bayesian context. II). RIVISTA DI MATEMATICA PER LE SCIENZE ECONOMICHE E SOCIALI, vol. 4; p. 3-11, ISSN: 1127-1035

  66. Cifarelli D.M., Regazzini E. (1980). Sul ruolo dei riassunti esaustivi ai fini della previsione in contesto bayesiano. I parte (On the role of prediction sufficiency in prediction in the Bayesian context. I). RIVISTA DI MATEMATICA PER LE SCIENZE ECONOMICHE E SOCIALI, vol. 3; p. 109-125, ISSN: 1127-1035

  67. Cifarelli D.M., Regazzini E. (1979). Considerazioni generali sull'impostazione bayesiana di problemi non parametrici. Le medie associative nel contesto del processo aleatorio di Dirichlet. Parte II (A general approach to Bayesian analysis of nonparametric problems. The associative mean values within the framework of the Dirichlet process. II). RIVISTA DI MATEMATICA PER LE SCIENZE ECONOMICHE E SOCIALI, vol. 2; p. 95-111, ISSN: 1127-1035

  68. Cifarelli D.M., Regazzini E. (1979). Considerazioni generali sull'impostazione bayesiana di problemi non parametrici. Le medie associative nel contesto del processo aleatorio di Dirichlet. Parte I (A general approach to Bayesian analysis of nonparametric problems. The associative mean values within the framework of the Dirichlet process. I). RIVISTA DI MATEMATICA PER LE SCIENZE ECONOMICHE E SOCIALI, vol. 2; p. 39-52, ISSN: 1127-1035

  69. Regazzini E. (1978). Intorno ad alcune questioni relative alla definizione del premio secondo la teoria della credibilita'. GIORNALE DELL'ISTITUTO ITALIANO DEGLI ATTUARI, vol. 41; p. 77-89, ISSN: 0390-5780